# SDR SWAA2022030425728

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5711 · Wing Spar
- Part: Structure
- Condition: Cracked
- Location: Pressure Deck We
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CUSTOMER CARD E14030 RBL 25-45 REAR SPAR VERTICAL PRESSURE DECK MODIFICATION AT BS 663. DURING OPEN HOLE HFEC INSPECTION; FOUND CRACK INDICATION AT INBD DOME NUT HOLE JUST INBD OF DRAIN HOLE. MARKED IN BLACK. / CUT AND REMOVED DAMAGED AREA OF LOWER CHORD AT STA 663 RBL 34 IAW 737-700 SRM 51-10-02-0G-0. REPAIRED AREA IAW EA 190230 IR DATED 04 APR 19 AND SWA EA 1-757-16117 REVIR DATED 04 APR 19.
